# SDR ASAA2016072217573

- Difficulty date: July 22, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 35,343 hours, 10,695 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  NR 1 EGT 961 FOR 10 SEC. 27K BUMP POWER OAT 31C.  ACFT GROUNDED.  ACCOMPLISHED RECOMMENDED TROUBLESHOOTING, FOUND THAT LOWER RIGHT T49.5 PROBE, CJ9 AND CJ10 HARNESSES FAIL INSULATION RESISTANCE TEST IAW AMM 77-21-01-200-801-F00.  REPLACED THE LOWER RIGHT T49.5 PROBE IAW AMM 77-21-01/401.  REMOVED THE CJ9 HARNESS IAW AMM 73-21-06-000-803. REPLACED THE CJ10 HARNESS IAW AMM 73-21-06-000-803-F00 AND B737-800 AMM 73-21-06-400-803-F00.  INSTALLED CJ9 HARNESS IAW AMM 73-21-06-000-803-F00.  ACCOMPLISHED INSTALLATION TESTS OF CJ9 & CJ10 HARNESSES AND T49.5 PROBES IAW AMM 77-21-01-400-801-F00  & 73-21-06-400-803-F00, ALL TESTS PASS.  ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
